Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Missed birth control pills, had sex, constipation, heartburn. Pregnant?

Hi, Well lets see, I missed the first two pills in my birth control pack (supposed to start thursday started instead saturday) and then had sex Saturday night with my husband. I then disgaurded the pack because I wanted to stop birth control completely. It s five days later and I m experiencing constipation and heartburn , my period is unpredictable since I stopped the BC. Is there any possible chance I could be pregnant? I want to be, but I didn t think that it would happen this fast. I ve only been on birth control for about 4 or 5 months. Thanks!
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Since you had an unprotected sex after your periods finished, the chances of pregnancy are there. It can become clear only after your periods are overdue and you test your urine for pregnancy using a highly sensitive kit.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor